# SDR SWAA2020010740199

- Difficulty date: December 29, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 26,118 hours, 11,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501188
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT R/H Z-ANGLE CORRODED AT FASTENER HOLES BETWEEN BS. 500A TO BS. 500E+4. / R&R Z-ANGLE IAW SRM.
